Pseudonoise Sequences by Chaotic Nonlinear Maps and Their Correlation Properties

Tohru KOHDA  Akio TSUNEDA  

Publication
IEICE TRANSACTIONS on Communications   Vol.E76-B   No.8   pp.855-862
Publication Date: 1993/08/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8516
Type of Manuscript: Special Section PAPER (Special Issue on Spread Spectrum Techniques and Applications)
Category: 
Keyword: 
pseudonoise sequence,  even-(odd-)crosscorrelation function,  chaos,  nonlinear ergodic map,  Chebyshev bit sequence,  

Full Text: PDF(607.3KB)>>
Buy this Article




Summary: 
A simple method is given for obtaining new families of pseudonoise (PN) sequences based on chaotic non-linear maps. Such families are worse than the Gold and the Kasami families in terms of maximum correlation values. Nevertheless, such a method has several advantages: the generation is easy, and various families with an arbitrary family size and sequence period can be obtained primarily because non-linear maps have several parameters to be secret keys for communications security. Hence these sequences are good candidates of spreading sequences for CDMA.